Publications HAL de Erwann,AUBRY du labo/EPI jad

2017

Pré-publication, Document de travail

titre
On the boundary of the almost isoperimetric domains
auteur
Erwann Aubry, Jean-Franç Ois Grosjean
article
2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01489270/file/AlmostIsoperimetric.pdf BibTex

2016

Article dans une revue

titre
Spectrum of hypersurfaces with small extrinsic radius or large $\lambda_1$ in euclidean spaces
auteur
Erwann Aubry, Jean-Francois Grosjean
article
Journal of Functional Analysis, Elsevier, 2016, 271 (5), pp.1213-1242. ⟨10.1016/j.jfa.2016.06.011⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00743727/file/AGRevisionFinal.pdf BibTex

2013

Pré-publication, Document de travail

titre
Approximation of the spectrum of a manifold by discretization
auteur
Erwann Aubry
article
2013
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00776850/file/approxpreprint0810.pdf BibTex

2012

Pré-publication, Document de travail

titre
Metric shape of hypersurfaces with small extrinsic radius or large $ \lambda_1$
auteur
Erwann Aubry, Jean-Francois Grosjean
article
2012
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00743723/file/Shape4.pdf BibTex

2011

Article dans une revue

titre
CONFORMAL HARMONIC FORMS, BRANSON-GOVER OPERATORS AND DIRICHLET PROBLEM AT INFINITY
auteur
Erwann Aubry, Colin Guillarmou
article
Journal of the European Mathematical Society, European Mathematical Society, 2011, 2011 (13), pp.911-957
Accès au bibtex
BibTex
titre
Conformal harmonic forms, Branson-Gover operators and Dirichlet problem at infinity
auteur
Erwann Aubry, Colin Guillarmou
article
Journal of the European Mathematical Society, European Mathematical Society, 2011, 13 (4), pp.911-957
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00309000/file/conform0707.pdf BibTex

2010

Pré-publication, Document de travail

titre
Hypersurfaces with small extrinsic radius or large $\lambda_1$ in Euclidean spaces
auteur
Erwann Aubry, Jean-Francois Grosjean, Julien Roth
article
2010
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00516633/file/Bornesgensub12112.pdf BibTex

2009

Article dans une revue

titre
Eigenvalue pinching on convex domains in space forms
auteur
Erwann Aubry, Jerome Bertrand, Bruno Colbois
article
Transactions of the American Mathematical Society, American Mathematical Society, 2009, 361 (1), pp.1--18
Accès au bibtex
https://arxiv.org/pdf/math/0604576 BibTex
titre
Bounds on the volume entropy and simplicial volume in Ricci curvature $L^p$ bounded from below
auteur
Erwann Aubry
article
International Mathematics Research Notices, Oxford University Press (OUP), 2009, 2009 (10), pp.1933-1946
Accès au bibtex
https://arxiv.org/pdf/0810.0149 BibTex
titre
Diameter pinching in almost positive Ricci curvature
auteur
Erwann Aubry
article
Commentarii Mathematici Helvetici, European Mathematical Society, 2009, 84 (2), pp.223-233
Accès au bibtex
BibTex

2007

Article dans une revue

titre
Finiteness of $\pi_1$ and geometric inequalities in almost positive Ricci curvature.
auteur
Erwann Aubry
article
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2007, 40 (4), pp.675-695
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00338175/file/myerseng3.pdf BibTex

2005

Article dans une revue

titre
Pincement sur le spectre et le volume en courbure de Ricci positive
auteur
Erwann Aubry
article
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2005, 38, p 387--405
Accès au bibtex
https://arxiv.org/pdf/math/0505408 BibTex

2003

Article dans une revue

titre
Curvature, Harnack's inequality, and a spectral characterization of nilmanifolds
auteur
Erwann Aubry, Bruno Colbois, Patrick Ghanaat, Ernst Ruh
article
Annals of Global Analysis and Geometry, Springer Verlag, 2003, 23 (3), pp.227-246
Accès au bibtex
BibTex